# SDR SWAA2016100608491

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 32,066 hours, 18,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 15AT48
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH GUARD INOPERATIVE.   R & R SWITCH GUARD IAW SIP.
